April 12 – 15, 2021

Meeting Time is Eastern Time Zone

via Adobe Connect Webinar (no need to pre-register – use this link daily to join the meeting)

Important Links

Log in Council Meeting Webinar:  April 12-15, 2021

Register for After Council Meeting Q & A:  Tuesday, April 13, 2021, 5:30 – 6:30 PM EDT

Public Testimony Instructions:  Wednesday, April 14, 2021, 2:00 – 5:30 PM EDT

Note:  These tabs will be updated on March 26 and April 2 and 9

AGENDA AND SUMMARY DOCUMENTS

Monday, April 12, 2021

FULL COUNCIL - CLOSED SESSION

9:00 AM – 10:00 AM EDT:  CLOSED SESSION (Tab T) – Dr. Frazer

  • Agenda
  • Selection of Reef Fish Advisory Panel Members
  • Selection of Shrimp Advisory Panel Members
  • Selection of 2020 Law Enforcement Officer/Team of the Year
  • Other Business – Dr. Frazer

Break - 15 Minutes

COMMITTEE SESSIONS

10:15 AM – 12:15 PM EDT:  Shrimp (Tab D) – Ms. Bosarge

Lunch Recess

1:15 PM – 3:45 PM EDT:  Mackerel (Tab C) – Mr. Riechers

Break - 15 Minutes

4:00 PM – 5:30 PM EDT: Data Collection Committee (Tab F) – Mr. Anson

Adjourn for the Day

Tuesday, April 13, 2021

COMMITTEE SESSIONS CONTINUED

9:00 AM – 11:15 AM EDT:  Reef Fish Committee (Tab B) – Ms. Guyas

Break - 15 Minutes

11:30 AM – 12:30 PM EDT:  Reef Fish Committee continued (Tab B) – Ms. Guyas

Lunch Recess

1:30 PM – 4:00 PM EDT:  Reef Fish Committee continued (Tab B) – Ms. Guyas

  • Final Action:  Framework Action: Modification of Annual Catch Limits for Gulf of Mexico Red Snapper – Continued
  • Final Action:  Framework Action: Gulf of Mexico Red Snapper Recreational Data Calibration and Recreational Catch Limits – Mr. Rindone
    • Document (Tab B, No. 8a) – Mr. Rindone
    • Presentation (Tab B, No. 8b) – Ms. Muehlstein and Mr. Rindone
    • Public Comment (Tab B, No. 8c) – Ms. MuehlsteinCOMING SOON 
    • Review of Codified Text (Tab B, No. 8d) – SERO Staff

Break - 15 Minutes

4:15 PM – 5:30 PM EDT:  Reef Fish Committee continued (Tab B) – Ms. Guyas

Adjourn for the Day

After Council Meeting Q & A

Gulf Council and NOAA Fisheries

Public Virtual Question and Answer Session

featuring Dr. Frazer, Dr. Porch, and Mr. Strelcheck

Tuesday, April 13, 5:30 PM – 6:30 PM EDT

Participants will be able to listen online through the GoToWebinar application or through the phone.  If you want to speak to ask a question, you must join the webinar online.  Alternatively, during the meeting, you can email questions to gulfcouncil@gulfcouncil.org or text them to (813) 317-6220 and a staff member will ask on your behalf.

See LINK above to register to join the session online using your computer or smartphone.

To listen in by phone, call :  1-(415) 655-0052  / Audio Access Code:  989-129-913

Wednesday, April 14, 2021

COMMITTEE SESSIONS CONTINUED

9:00 AM – 11:00 AM EDT:  Habitat Protection and Restoration Committee (Tab P) – Mr. Banks

Break - 15 Minutes

FULL COUNCIL

All times listed are EDT

  • 11:15 AM – 11:20 AM:  Call to Order, Announcements, and Introductions – Dr. Frazer
  • 11:20 AM – 11:25 AM:  Announcement of the 2020 Law Enforcement Officer or Team of the Year Award – Dr. Frazer / Mr. Diaz
  • 11:25 AM – 11:30 AM:  Adoption of Agenda and Approval of Minutes (Tab A, Nos. 3 and 4 ) – Dr. Frazer
  • 11:30 AM – 12:00 PM:  Presentation
    • Exploring Unexplained Variability in Stock-Recruitment Relationship Estimates for the Gulf of Mexico’s Greater Amberjack (Seriola dumerili) – Dr. Kilborn

Lunch Recess

All times listed are EDT

  • Recommendations to the Gulf of Mexico Fishery Management Council: Coordinating Data and Approaches to Conduct a Kemp’s Ridley Sea Turtle Stock Assessment – Dr. Gallaway and Dr. Putnam

Break - 30 Minutes

All times listed are EDT

    • 2:00 PM – 5:30 PM:  Public Comment – Dr. Frazer
      • Final Action:  Framework Action:  Modify Gulf of Mexico Red Snapper Catch Limits
      • Final Action:  Framework Action:  Gulf of Mexico Red Snapper Recreational Data Calibration and Recreational Catch Limits
      • Comments on E.O. 14008 Sec 216c: Conserving Our Nations Lands and Waters
      • Open Testimony on Other Fishery Issues or Concerns

Adjourn for the Day

Thursday, April 15, 2021

FULL COUNCIL

All times listed are EDT

      • Committee Reports 
        • 8:30 AM – 9:00 AM:  Shrimp (Tab D) Ms. Bosarge – COMING SOON 
        • 9:00 AM – 10:00 AM:  Mackerel (Tab C) Mr. Riechers – COMING SOON 
        • 10:00 AM – 10:15 AM:  Data Collection (Tab F) Mr. Anson – COMING SOON 

Break - 15 Minutes

All times listed are EDT

      • Committee Reports – continued 
        • 10:30 AM – 11:00 AM:  Habitat Protection and Restoration (Tab P) Mr. Banks – COMING SOON 
        • 11:00 AM – 12:00 PM:  Reef Fish (Tab B) Ms. Guyas – COMING SOON 

Lunch Recess

All times listed are EDT

      • Committee Reports – continued
        • 1:00 PM – 3:00 PM:  Reef Fish continued (Tab B) Ms. Guyas COMING SOON 

Break - 15 Minutes

All times listed are EDT

End of Meeting

Next Council Meeting

June 21 – 25, 2021

Hybrid Meeting (Virtual and Face-to-Face) tentative

On Site at Opal Key Resort & Marina
245 Front Street
Key West, FL  33040

(305) 294-4000